# SDR SWAA2025010270822

- Difficulty date: November 23, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FWD FACE BS 695 BL 0 AT PASSENGER CABIN 2024-728196<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 22-JAN-25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FWD FACE BS 695 BL 0 AT PASSENGER CABIN I.A.W B737-800 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FWD FACE BS 695 BL 0 AT PASSENGER CABIN I.A.W B737-800 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.  CERTIFIED RII
